# SDR CALA2014071400917

- Difficulty date: July 10, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737924ER
- Aircraft serial: 42180
- Aircraft time: 177 hours, 67 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC63DE0320SA
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AISLE LIGHTING FROM ROW 22ABC TO 25ABC INOPERATIVE, TROUBLESHOOTING.  REMOVED LOWER SIDEWALL PNL AT ROW 27ABC FOR ACCESS TO CONNECTOR D14710, FOUND IT WAS NOT SEATED PROPERLY.  RESEATED CONNECTOR D14710 IAW SWPM 20-60-06 AISLE LIGHTS.  CHECKED GOOD IAW AMM 33-51-11.
